Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had unprotected sex, right after periods. Taken Contraceptive, bleeding heavily. Is it normal?

I had sex just after the day of my periods end, and took an unwanted-72 emergency contraceptive pill . again within three days, it was bleeding as it happens in periods but the amount of bleeding is double to that happens in normal period. why is it so? is it normal or does it indicate a pregnancy? it has been bleeding forr the past 2 days., right now its bleeding in normal amount. what does it indicate?
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  6 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor